# SDR ASMF200604013

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 70,363 hours, 54,659 cycles
- Engine: Pwa JT8D217A
- Engine time: 55,310 hours, 43,177 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 500002102
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED ONE LEFT ENGINE C1 FAN BLADE DAMAGED BY AN SCREW SANK INTO THE ACOUSTIC PANEL (FOD).  THE DAMAGE WAS EVALUATED IAW M/M 72-00-00 BEING WITHIN LIMITS.  DURING OVERNIGHT CHECK, THE FAN BLADE WAS REWORKED IAW M/M 72-00-00 REMAINED WITHIN LIMITS AND A BOROSCOPE INSPECTION OF THE 6TH AND 7TH STAGES WAS PERFORMED IAW M/M 72-00-00, BEING CORRECT.
